Psycho-Babble Medication Thread 135918

Shown: posts 1 to 7 of 7. This is the beginning of the thread.

 

Ritch

Posted by rainbowlight on January 15, 2003, at 0:50:06

I spoke to soon about the easy withdrawel from the Remeron! As soon as the last of it left my system all h*ll broke lose. I feel HORRIBLE! Bad nausea, insomnia. Do you know how long it lasts? I took my last pill a week and a half ago. ALso, I know you lost some Remeron weight, how long did it take? Did it come off by itself or after alot of exercise? I am wishing it will just melt off, but I guess that's wishful thinkin' huh???

 

Re: Ritch rainbowlight

Posted by Ritch on January 15, 2003, at 9:55:31

In reply to Ritch, posted by rainbowlight on January 15, 2003, at 0:50:06

> I spoke to soon about the easy withdrawel from the Remeron! As soon as the last of it left my system all h*ll broke lose. I feel HORRIBLE! Bad nausea, insomnia. Do you know how long it lasts? I took my last pill a week and a half ago. ALso, I know you lost some Remeron weight, how long did it take? Did it come off by itself or after alot of exercise? I am wishing it will just melt off, but I guess that's wishful thinkin' huh???


Hi, could you reiterate what meds/dosages you are on again? I think you are still on Zoloft, right? Did you make a change in one of your other meds at the same time you stopped your Remeron? When I quit Remeron I felt much *better*. I did get some rebound acid reflux when I stopped Remeron. Nausea and insomnia, huh? It sounds likes SSRI side effects that were "masked" by taking the Remeron, IMO....

 

Re: Ritch

Posted by rainbowlight on January 15, 2003, at 21:57:12

In reply to Re: Ritch rainbowlight, posted by Ritch on January 15, 2003, at 9:55:31

I am still taking the 25 mgs. Zoloft. And my usual 100 mgs. Lamictal and 30 mgs. Restoril. So you think it might be something else huh? Which one do you suspect?

 

Re: Ritch rainbowlight

Posted by Ritch on January 15, 2003, at 23:48:05

In reply to Re: Ritch, posted by rainbowlight on January 15, 2003, at 21:57:12

> I am still taking the 25 mgs. Zoloft. And my usual 100 mgs. Lamictal and 30 mgs. Restoril. So you think it might be something else huh? Which one do you suspect?

Hi, either the Zoloft or the Lamictal sounds like a possible nausea or insomnia offender(have no personal experience with Lamictal-so no detailed comment there). FWIW, I found Zoloft to be the most nauseating SSRI to take (Luvox a close 2nd, Effexor 3rd). Zoloft 25mg was the maximum I could tolerate, even 12.5 mg could be pretty rough a few hours post-dosing. But... what is the schedule you take your meds and what time of day is the nausea the worst? I found that Zoloft dosing switched to bedtime helped with insomnia issues and the post-dosing nausea was reduced because you were asleep and weren't aware of it. Just some more thoughts.

 

Re: Ritch

Posted by rainbowlight on January 16, 2003, at 16:46:15

In reply to Re: Ritch rainbowlight, posted by Ritch on January 15, 2003, at 23:48:05

I never thought about that. I bet it IS the Zoloft. I am taking it in the morning, and come to think of it I am feeling the worst (nausea) during the day and better by night time. Do you think if I switched it to night it would help with the insomnia? I am getting SO tired. I know ever since I began Lamictal I had to have a sleep med, it's too activating for me. I think the Remerom combined with the Restoril was what was helping me sleep. Now that the Remeron is gone I am back to waking up really early in the morning and not being able to get back to sleep. It's miserable. I am taking 25 mgs. Zoloft. I have trouble too if I raise the dose above that.

 

Re: Ritch rainbowlight

Posted by Ritch on January 16, 2003, at 22:46:13

In reply to Re: Ritch, posted by rainbowlight on January 16, 2003, at 16:46:15

> I never thought about that. I bet it IS the Zoloft. I am taking it in the morning, and come to think of it I am feeling the worst (nausea) during the day and better by night time. Do you think if I switched it to night it would help with the insomnia? I am getting SO tired. I know ever since I began Lamictal I had to have a sleep med, it's too activating for me. I think the Remerom combined with the Restoril was what was helping me sleep. Now that the Remeron is gone I am back to waking up really early in the morning and not being able to get back to sleep. It's miserable. I am taking 25 mgs. Zoloft. I have trouble too if I raise the dose above that.

I would try the flip from taking your Zoloft in the morning to taking it at bedtime and see what happens. You might get some other stuff from doing that, but I found Zoloft to be so drowsiness provoking 2-6 hrs post dosing. Then it seemed to always have this activating "kick" after that. That was when I was trying to get to sleep....

 

Re: Ritch

Posted by rainbowlight on January 17, 2003, at 1:11:13

In reply to Re: Ritch rainbowlight, posted by Ritch on January 16, 2003, at 22:46:13

That would make sense. I am always so tired during the day and wide awake at midnight. Tonight I am taking the Zoloft at bedtime to see what happens. I'll let you know how it goes!


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.